MathSciNet Relay Station
MathSciNet bibliographic data
MR1882347 30D60 (26A21 46E30 46E35)
Malaksiano, N. A. On exact inclusions of Gehring classes in Muckenhoupt classes. (Russian) Mat. Zametki 70 (2001), no. 5, 742--750; translation in Math. Notes 70 (2001), no. 5-6, 673–681
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement